Autors: Hristov T., Nikolov, A. Y., Popivanov N., Schneider M.
Title: Generalized solutions of Protter problem for (3+1)-D Keldysh type equations
Keywords: generalized solutions, Keldysh-type equations

References

    Issue

    , vol. 1789, issue 40007, pp. 1-13, 2016, United States, http://dx.doi.org/10.1063/1.4968460

    Full text of the publication

    Цитирания (Citation/s):
    1. E. L. Shishkina (2019): The Dirichlet problem for an elliptic singular equation, Complex Variables and Elliptic Equations, DOI: 10.1080/17476933.2019.1588259 - 2019 - в издания, индексирани в Scopus или Web of Science

    Вид: публикация в международен форум, публикация в издание с импакт фактор, публикация в реферирано издание, индексирана в Scopus